True Dimension of Some Quadratic Binary Trace Goppa Codes

Abstract : We compute in this paper the true dimension over F2 of Goppa Codes g(z)=TrF22s:F2s(z) proving, this way, a conjecture stated in [14,16].
Liste complète des métadonnées

Cited literature [17 references]  Display  Hide  Download

https://hal.inria.fr/hal-00680454
Contributor : Pascal Véron <>
Submitted on : Tuesday, March 20, 2012 - 11:36:46 AM
Last modification on : Tuesday, December 4, 2018 - 7:42:05 PM
Document(s) archivé(s) le : Thursday, June 21, 2012 - 2:22:26 AM

File

true_dim_trace_goppa_codes.pdf
Publisher files allowed on an open archive

Identifiers

Collections

Citation

Pascal Véron. True Dimension of Some Quadratic Binary Trace Goppa Codes. Designs, Codes and Cryptography, Springer Verlag, 2001, 24 (1), pp.81-97. ⟨10.1023/A:1011281431366⟩. ⟨hal-00680454⟩

Share

Metrics

Record views

162

Files downloads

120